MathSciNet Relay Station
MathSciNet bibliographic data
MR2987186 34N05 (34G20)
Cichoń, Mieczysław; Kubiaczyk, Ireneusz; Sikorska-Nowak, Aneta; Yantir, Ahmet Existence of solutions of the dynamic Cauchy problem in Banach spaces. Demonstratio Math. 45 (2012), no. 3, 561–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement